TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Disabilities Living with a disability, either physical or mental, can be both challenging and life changing. For support, questions and discussions relating to disabilities, post here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Member
Average Joe
***
 
CollegeStudent19's Avatar
 
Age: 27
Gender: Female

Posts: 126
Blog Entries: 1
Join Date: May 6th 2011

Uncontrollable Muscle Movements/Twitching??? - May 14th 2011, 06:54 AM

So I really didn't know where I should post this, so I hope it's okay here.

5 years ago I was prescribed Prozac for my depression. I only took it for a week though.
Anyway, ever since then I've had this like twitch or uncontrollable muscle movement in my right leg and right arm. I don't know if it's from the medication, but it was one of the possible side affects and it started around the time I took the medication.
The other possible cause is that it is a seizure disorder.
I really don't know what it's from.

It happens usually every two or three days, about three times a day, and can last from 15 minutes to an hour. And it only affects my Right leg and my Right arm.
Has anybody else experienced something like this?
If so, do you know what it is or how to stop if?
It can be pretty debilitating and as of right now it's preventing me from getting a job as an EMT. I can't drive an Ambulance if I'm twitching uncontrollably.
Please Help
   
  (#2 (permalink)) Old
Heretic Offline
The Architect
I've been here a while
********
 
Heretic's Avatar
 
Name: [060191.1723]
Age: 28
Gender: Male
Location: 43.337557, -89.638498

Posts: 1,695
Blog Entries: 9
Join Date: January 6th 2009

Re: Uncontrollable Muscle Movements/Twitching??? - May 25th 2011, 02:33 AM

I had this happen to me. I was put on Prozac, and at one point my medication ran out and I could get it for a few days. When I got my prescription refilled and started again, I had uncontrolled twitches in my arms, hands and fingers. I'm not sure what exactly caused it, but I'm almost sure it's the medication.

Talk to your prescribing psychiatrist immediately and tell him/her about this. It's obviously unhealthy as it is, but it's downright dangerous when your job is driving people in emergencies.


Ethos
Pathos
Logos

050516.0029
  Send a message via MSN to Heretic  
Closed Thread

Bookmarks

Tags
movements or twitching, muscle, uncontrollable

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.